MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC HEART CATH PACK (HCNSB)177; ANGIOGRAPHY/ANGIOPLASTY KIT

CARDINAL HEALTH 200, LLC HEART CATH PACK (HCNSB)177; ANGIOGRAPHY/ANGIOPLASTY KIT
Model Number SAN21HCNSC
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on supplier investigation, the device history record could not be reviewed as lot number was not provided.Supplier records were reviewed, and no abnormalities were found.There was no sample available for investigation.According to supplier, or towel is made of cotton, so cotton fiber is born.The supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process, and cutting process.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10pieces).In the folding process, supplier used one cloth pad under 100pieces semi-finished products to avoid linting stuck onto the products during product's transfer.The complaint information was shared with the relevant sectors for their awareness.No action will be taken at this time.The supplier will continue to monitor trends for this type of incident.
 
Event or Problem Description
Customer reported an abundance of shedding of the blue cotton or towels, pwtb04-stm, from the heart cath pack, san21hcnsc.No injury was reported.No further information, clinical data, or patient demographics were provided when requested.

Brand Name
HEART CATH PACK (HCNSB)177
Common Device Name
ANGIOGRAPHY/ANGIOPLASTY KIT
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood dr
waukegan IL 60085
Manufacturer (Section G)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX   CP 32599
Manufacturer Contact
patricia tucker
3651 birchwood dr.
waukegan, IL 60085
8478874151
MDR Report Key14842637
Report Number1423537-2022-00794
Device Sequence Number17341848
Product Code OEQ
UDI-Device Identifier10888439824247
UDI-Public10888439824247
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAN21HCNSC
Device Catalogue NumberSAN21HCNSC
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/08/2022
Initial Report FDA Received Date06/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown